Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 131, Number 5

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Lie algebras and separable morphisms in pro-affine algebraic groups
Nazih Nahlus.
Proc. Amer. Math. Soc. 131 (2003), 1321-1327
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949860
Algebras without noetherian filtrations
J. T. Stafford and J. J. Zhang.
Proc. Amer. Math. Soc. 131 (2003), 1329-1338
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949861
On the diophantine equation $x^{2}=4q^{m}-4q^{n}+1$
Florian Luca.
Proc. Amer. Math. Soc. 131 (2003), 1339-1345
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949862
Characterizing nearly simple chain domains
H. H. Brungs and J. Gräter.
Proc. Amer. Math. Soc. 131 (2003), 1347-1355
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949863
Affine curves with infinitely many integral points
Dimitrios Poulakis.
Proc. Amer. Math. Soc. 131 (2003), 1357-1359
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949864
On bifurcation points of a complex polynomial
Zbigniew Jelonek.
Proc. Amer. Math. Soc. 131 (2003), 1361-1367
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949865
Kodaira dimension of symmetric powers
Donu Arapura and Sviatoslav Archava.
Proc. Amer. Math. Soc. 131 (2003), 1369-1372
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949866
Interpolation for multipliers on reproducing kernel Hilbert spaces
Vladimir Bolotnikov.
Proc. Amer. Math. Soc. 131 (2003), 1373-1383
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949867
The wavelet dimension function is the trace function of a shift-invariant system
Amos Ron and Zuowei Shen.
Proc. Amer. Math. Soc. 131 (2003), 1385-1398
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949868
Propagation of normality along regular analytic Jordan arcs in analytic functions with values in a complex unital Banach algebra with continuous involution
Daniel Turcotte.
Proc. Amer. Math. Soc. 131 (2003), 1399-1404
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1949869
On quasi-affine transforms of Read’s operator
Thomas Schlumprecht and Vladimir G. Troitsky.
Proc. Amer. Math. Soc. 131 (2003), 1405-1413
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949870
Linear perturbations of a nonoscillatory second order differential equation II
William F. Trench.
Proc. Amer. Math. Soc. 131 (2003), 1415-1422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949871
Positive solutions for a fourth order equation invariant under isometries
Frédéric Robert.
Proc. Amer. Math. Soc. 131 (2003), 1423-1431
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949872
Endpoint estimates for the circular maximal function
Sanghyuk Lee.
Proc. Amer. Math. Soc. 131 (2003), 1433-1442
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949873
On approximations of rank one $\mathcal H_{-2}$-perturbations
S. Albeverio, V. Koshmanenko, P. Kurasov and L. Nizhnik.
Proc. Amer. Math. Soc. 131 (2003), 1443-1452
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949874
Directional convexity of level lines for functions convex in a given direction
Dmitri V. Prokhorov and Jan Szynal.
Proc. Amer. Math. Soc. 131 (2003), 1453-1457
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949875
On pointwise estimates for the Littlewood-Paley operators
Andrei K. Lerner.
Proc. Amer. Math. Soc. 131 (2003), 1459-1469
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949876
An approach to the spectrum structure of Dirac operators by the local-compactness method
Tadashi Ikuta and Kazuhisa Shima.
Proc. Amer. Math. Soc. 131 (2003), 1471-1479
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949877
The quasilinearization method on an unbounded domain
Paul W. Eloe.
Proc. Amer. Math. Soc. 131 (2003), 1481-1488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949878
An extension of Elton’s $ℓ_{1}^{n}$ theorem to complex Banach spaces
S. J. Dilworth and Joseph P. Patterson.
Proc. Amer. Math. Soc. 131 (2003), 1489-1500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949879
Commutator estimates
Michael Taylor.
Proc. Amer. Math. Soc. 131 (2003), 1501-1507
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949880
A three-curves theorem for viscosity subsolutions of parabolic equations
Jay Kovats.
Proc. Amer. Math. Soc. 131 (2003), 1509-1514
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949881
Finite rank operators in closed maximal triangular algebras II
Zhe Dong and Shijie Lu.
Proc. Amer. Math. Soc. 131 (2003), 1515-1525
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949882
Tight frame oversampling and its equivalence to shift-invariance of affine frame operators
Charles K. Chui and Qiyu Sun.
Proc. Amer. Math. Soc. 131 (2003), 1527-1538
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949883
Nonzero fixed points of power-bounded linear operators
Efe A. Ok.
Proc. Amer. Math. Soc. 131 (2003), 1539-1551
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949884
Interpolation inequalities in Besov spaces
Shuji Machihara and Tohru Ozawa.
Proc. Amer. Math. Soc. 131 (2003), 1553-1556
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949885
Countably generated Hilbert modules, the Kasparov Stabilisation Theorem, and frames in Hilbert modules
Iain Raeburn and Shaun J. Thompson.
Proc. Amer. Math. Soc. 131 (2003), 1557-1564
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949886
Gevrey vectors of multi-quasi-elliptic systems
Chikh Bouzar and Rachid Chaili.
Proc. Amer. Math. Soc. 131 (2003), 1565-1572
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949887
Existence and nonexistence of global solutions of some non-local degenerate parabolic systems
Weibing Deng, Yuxiang Li and Chunhong Xie.
Proc. Amer. Math. Soc. 131 (2003), 1573-1582
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949888
An inverse problem for an inhomogeneous conformal Killing field equation
Ziqi Sun.
Proc. Amer. Math. Soc. 131 (2003), 1583-1590
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949889
On the Bochner theorem on orthogonal operators
Zinoviy Grinshpun.
Proc. Amer. Math. Soc. 131 (2003), 1591-1600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1949890
On a characterization of measures of dispersion
A. S. Fainleib.
Proc. Amer. Math. Soc. 131 (2003), 1601-1606
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1950291
A note on regular Dirichlet subspaces
Masatoshi Fukushima and Jiangang Ying.
Proc. Amer. Math. Soc. 131 (2003), 1607-1610
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1950292
Extremal metrics for the first eigenvalue of the Laplacian in a conformal class
Ahmad El Soufi and Saïd Ilias.
Proc. Amer. Math. Soc. 131 (2003), 1611-1618
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1950293
Van der Waerden spaces and Hindman spaces are not the same
Menachem Kojman and Saharon Shelah.
Proc. Amer. Math. Soc. 131 (2003), 1619-1622
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1950294
Diagrams of divide links
Sergei Chmutov.
Proc. Amer. Math. Soc. 131 (2003), 1623-1627
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1950295
The first cohomology group of the generalized Morava stabilizer algebra
Hirofumi Nakai and Douglas C. Ravenel.
Proc. Amer. Math. Soc. 131 (2003), 1629-1639
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1950296
On the correspondence of representations between $GL(n)$ and division algebras
Joshua Lansky and A. Raghuram.
Proc. Amer. Math. Soc. 131 (2003), 1641-1648
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1950297